# SDR AALA201803139033

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 50,167 hours, 25,578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. COPILOTS WINDSHIELD HAS FRACTURE IN CENTER PLY AT LOWER INBD CORNER. REPLACED WINDSHIELD PER AMM 56-10-02.
